MAUDE Adverse Event Report: ENCORE MEDICAL LP DJO SURGICAL; SR MCP, IMPLANT SIZE MEDIUM

ENCORE MEDICAL LP DJO SURGICAL; SR MCP, IMPLANT SIZE MEDIUM
Model Number 5800-MD00
Medical Device Problem Codes Unstable (1667); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 02/19/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Evaluation: the agent reported, "sr mcp implant was dislocating." the actual length of in-vivo for the items listed is unknown as the original surgery date was not provided or could be established.Item number: 5800-md00."item description: sr mcp, implant size medium." lot number: unknown.Part revision: na.Product type: finger.Manufacture date: unknown.Expiration date: unknown.This evaluation is limited in scope as the item(s) associated with this investigation was not returned to djo surgical - austin for examination.The surgery was completed as intended and without incident.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.There was no information submitted with this complaint about any patient activities, accidents, or medical contraindications that may have contributed to the reported event.There were no findings during this evaluation that indicate that the reported device(s) was defective.The surgeon performed this procedure to remedy the patient's condition.No further action is deemed necessary.Root cause: the root cause of this complaint was a revision surgery performed to correct an implant dislocation.No information was provided regarding the patient's activities or behaviors that may have contributed to the event.Multiple factors outside of djo surgical's control can contribute to such occurrences.Containment: inventory containment is not required as there are no indications of a product or process issue affecting implant safety or effectiveness.The revision surgery was completed successfully.Device history records review: given the limited information, an extensive search of djo records for an invoice of the previous surgery produced no results; therefore, without the records, this investigation cannot lead to a firm conclusion.Complaint history: customer complaint history of the reported device(s) showed no present trends or ongoing issues that need review.
 
Event or Problem Description
Sr mcp implant was dislocating.

Brand Name
DJO SURGICAL
Common Device Name
SR MCP, IMPLANT SIZE MEDIUM
Manufacturer (Section D)
ENCORE MEDICAL LP
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL LP
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd.
austin, TX 78758
8003219549
MDR Report Key24643048
Report Number1644408-2026-00491
Device Sequence Number10207301
Product Code MPK
UDI-Device Identifier00886385021010
UDI-Public00886385021010
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number5800-MD00
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2026
Initial Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale